Complutense University Library


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gamboa Mutuberria, José Manuel and Bujalance, E. and Conder, M.D.E and Gromadzki, G. and Izquierdo, Milagros (2002) Double Coverings Of Klein Surfaces By A Given Riemann Surface. Journal Of Pure And Applied Algebra, 169 (2-3). pp. 137-151. ISSN 0022-4049

Etayo Gordejuela, J. Javier and Martínez, E. (2014) On the minimum genus problem on bordered Klein surfaces for automorphisms of even order. In Riemann and Klein Surfaces, Automorphisms, Symmetries and Moduli Spaces. Contemporary mathematics, 629 . American Mathematical Society, Providence, Rhode Island, pp. 119-135. ISBN 978-1-4704-1093-3

This list was generated on Wed Dec 2 03:12:31 2015 CET.